# SDR AALA202105108791

- Difficulty date: March 28, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 39,389 hours, 14,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D534711240200
- Condition: Cracked
- Location: Frms 69-70 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON SHEAR PLATE LOCATED AT STR 23L BETWEEN FR 69 AND FR 70 AT AFT GALLEY AREA. LENGTH: 0.501 INCHES. REPLACED SHEAR PLATE LOCATED AT STR 23L BETWEEN FR 69 AND FR 70 AT AFT GALLEY AREA PER SRM 51-42-11-801, SRM 51-72-11-911-001.
